Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Geach on Frege's Assertion Sign

N. G. E. Harris
Analysis
Vol. 27, No. 6 (Jun., 1967), pp. 186-189
Published by: Oxford University Press on behalf of The Analysis Committee
DOI: 10.2307/3326987
Stable URL: http://www.jstor.org/stable/3326987
Page Count: 4
  • Download ($15.00)
  • Add to My Lists
  • Cite this Item
Geach on Frege's Assertion Sign
Preview not available

Page Thumbnails

  • Thumbnail: Page 
186
    186
  • Thumbnail: Page 
187
    187
  • Thumbnail: Page 
188
    188
  • Thumbnail: Page 
189
    189